Commentarii Mathematici Helvetici


Full-Text PDF (414 KB) | Metadata | Table of Contents | CMH summary
Volume 79, Issue 4, 2004, pp. 704–752
DOI: 10.1007/s00014-004-0818-9

Published online: 2004-12-31

Simultaneous metric uniformization of foliations by Riemann surfaces

A. A. Glutsyuk[1]

(1) École Normale Supérieure de Lyon, France

No abstract available for this article.

Keywords: foliation by Riemann surfaces, almost complex structure, uniformization, uniformizing metric

Glutsyuk A.: Simultaneous metric uniformization of foliations by Riemann surfaces. Comment. Math. Helv. 79 (2004), 704-752. doi: 10.1007/s00014-004-0818-9